# SDR 2002131

- Difficulty date: August 21, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 14,086 hours, 17,625 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Wheel
- Part number: 114800121
- Part serial: 763
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,NOSE WHEEL VIBRATION, R&R NOSE WHEEL ASSY.
